Global Journal of Mathematical Sciences
- Publisher
- nan
- ISSN
- 1596-6208
- Country
- Nigeria
- Language
- English
- Thematic area
- Science and Technology
- Access
- Open access
About this journal
The Global Journal of Mathematical Sciences (GJMS) stands as a multidisciplinary platform dedicated to publishing high-quality research in diverse areas of mathematics. Its scope encompasses a wide range of subjects, including pure mathematics, applied mathematics, computational mathematics, mathematical statistics, and mathematical modeling. The journal's emphasis lies on original research articles, review papers, and short communications that contribute significantly to the advancement of mathematical knowledge.
Key themes within GJMS span across various mathematical disciplines, encompassing abstract algebra, number theory, real and complex analysis, differential equations, topology, geometry, probability and statistics, optimization, and numerical analysis. It also welcomes submissions that bridge the gap between mathematical theory and its practical applications in fields such as physics, engineering, computer science, economics, and finance.
The GJMS targets a diverse audience composed of mathematicians, researchers, educators, and students from academia, industry, and government sectors. Its readership includes both established experts and aspiring scholars seeking to engage with cutting-edge research and contribute to the evolving landscape of mathematics.
GJMS strives to establish a reputable platform for disseminating impactful research, thereby influencing the direction of future mathematical inquiries. Its contributions extend beyond the immediate scientific community, potentially inspiring innovations and advancements across various disciplines that rely on mathematical principles.
Volumes (20 articles)
Volume 12, Issue 1 (2013)
Volume 9, Issue 1 (2011)
Volume 8, Issue 1 (2010)
Volume 8, Issue 2 (2010)
Volume 7, Issue 2 (2009)
Volume 7, Issue 1 (2008)
Volume 6, Issue 1 (2007)
- Application of Singh <i>et al.,</i> unbiased estimator in a dual to ratio-cum-product estimator in sample survey;s to double sampling design
- A single - item replacement decision model for repairable spare parts over an infinite time horizon: an analytical solution
- On the stability of evolution equations